# SDR 01FDEA00291

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 10,784 hours, 5,250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT T/O NOSE GEAR DOOR DID NOT CLOSE, BOTH NOSE DOOR LIGHT ON.  CYCLED GEAR IN FLT, LIGHT OUT RETRACT NORM.
